Well, last cycle was a bust, again. My RE doesn't want me on Femara so I'm doing clomid this cycle and hopefully IUI. One of the reasons that I chose Femara (when I had a choice) was the side effects were reported to be less severe. On Femara, I had a few headaches, hot flashes and night sweats with crazy dreams, but my moods were manageable and once I finished the 5 day course of meds, the s/e eased off.
I am currently on my 3rd day of Clomid and I am already fighting with myself not to injure someone. Things that ordinarily irk me, send me into an angry tailspin and the more I try to pull myself out of it, the angrier I get. I've also had hot flashes that could melt the polar ice cap. I've heard that these s/e won't go away for several weeks after finishing the meds (just in time to start again), but I am hopeful that I will be able to manage them better over time.
Tim is working on a bunker in the basement that he can hide out in until the rage wears off. I'm wondering if it would be safer for everyone if I go live downstairs for the next few weeks. Ugh!